Saturday, March 7, 2009

Waffling

I've been going back and forth about the Clo.mid. Yesterday was officially CD1, so if we're going to do it, we start on Tuesday. I'm just so freaked out about turning into a psychotic hormonal mess, and the possibility of multiples. I also have a work thing on Thursday, and it really wouldn't be good for me to be a psychotic hormonal mess during it. Of course, I don't know that that will happen, there will never be a "good" time if I let work dictate the schedule, etc. I already picked it up from the pharmacy. I have no idea how much it might be otherwise, but with my insurance, it was only $5, which was exciting.

I totally love my doctor. She called me yesterday to check in, and to talk to me about something that we had talked about a few days earlier. It was so surprising to pick up the phone and discover it was her, but that's what I like about her. She doesn't mind talking about stuff.

I've been pouring over my old charts and pro-con-ing the decision endlessly, and today, at this very minute, I think I'm going to go ahead with the Clo.mid this month. First, I've had one other month that looked like this month's chart. So, this month could just be a fluke. Second, my doctor is still around for the next couple of weeks, so if something wonky happens while I'm taking the Clo.mid this week, I could still see her (assuming she doesn't go into labor this week). Third, we've been at this for almost two years, and it just seems like it's time to really get the show on the road.

I'm sure I will change my mind back and forth eight more times before Tuesday.

4 comments:

VA Blondie said...

I say go for it! My first cycle on clomid was not too bad, so there is a chance your hormones may not get the better of you. My suggestion would be to take it at night. I found the side effects were not too awful when I took it before I went to bed.

Whatever you decide, I wish you all the best.

Io said...

Maybe this is a dumb question, but if the clomid starts to make you nuts or give you terrible side effects, are you able to quit midcycle without worse side effects?

Darla said...

Just remember the first dosage may not always be the right one. They don't tell you that gem right off the bat all the time. The 21 day progesterone test they do will really give them an inkling if they need to up it or if you are getting enough Clo.mid for ovulating. Chin up! You don't get super hormonally crazy until like round 7! True story ... just ask my shrink :)

Parenthood For Me said...

Chlomid didn't have any side effects for me. I know that isn't the case for everyone.
I just found your blog from show and tell. I am reaching out to my fellow bloggers to introduce my non profit, Parenthood for Me.org. Our mission is to provide financial and emotional support to those starting families through adoption or medical intervention. Please visit our website and blog and pass the link on. Thank you for your support. I look forward to reading your blog
Sincerely,
Erica Schlaefer